Strted takin amoxicillin 4 a tooth I had pulled n my lady area got aggrivated wit lil discharge can it b related?
Yes. Antibiotics like Amoxicillin kill or inhibit a wide range of microorganisms, good & bad. It is not a magic bullet that targets just those that are causing your infection. So, the body's balancwins disrupted by the amoxicillin. Yeasts, like candida, that are not inhibited can overgrow. Perhaps you've seen your tongue has a white coating. Anti fungal lozenges and yogurt (acidophilus) may help.
Yes. If i'm understanding you correctly, you started having some discharge in your lady area after using antibiotics. This could be a yeast infection. The antibiotics strip away the normal bacteria in the vagina which allows yeast to overgrow - causing discharge and irritation. You can try monistat (available in pharmacy) first. If no improvement, see your doctor. Good luck!
Yes. Possible yeast infection.